×

Found 32 Documents (Results 1–32)

Discrete nonclosed subsets in maximally nondiscrete topological groups. (English) Zbl 1430.22002

Katz, Alexander A. (ed.), Topological algebras and their applications. Proceedings of the 8th international conference on topological algebras and their applications (ICTAA-2014), May 26–30, 2014, Playa de Villas de Mar Beach, Dominican Republic. Dedicated to the memory of Anastasios Mallios. Berlin: De Gruyter. De Gruyter Proc. Math., 222-232 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Topologies on Abelian groups. (English. Russian original) Zbl 0728.22003

Math. USSR, Izv. 37, No. 2, 445-460 (1991); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 54, No. 5, 1090-1107 (1990).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field